Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Sore breasts, abdominal pain, bloating. Had plan B post unprotected sex. Normal?

Hi I am very concerned or just being paranoid but I had unprotected sex on April 28th and I took a plan b pill about 7-8 hrs after. It s been 10 days I haven t had any spotting or anything but I am having very sore breast and abdominal pain . I ve took plan b before but I never had pain like this before. Especially when I wake up in the morning I feel super bloated and really bad abdominal pain i also feel it when i jse the restroom to go poo...but during my whole day it doesn t hurt as bad but I still feel bloated. Is this normal?
Asked On : Sat, 12 May 2012
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello mam, welcome to health care magic. The progesterone in pill at times causes these symptoms but not always so in my opinion do a urine pregnancy test and if negative Wait for a week and if u still dont get your periods visit your gynecologist. Take care and all the best.
Answered: Sun, 13 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor